# SDR FDEA202501210113

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 56,344 hours, 9,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK FOUND ONE EMERGENCY AREA LIGHT IS INOP.  RELAMPED THE EMERGENCY AREA LIGHT  REF AMM  33-51-03-2, TEST NORMAL. A/C OK TO CONTINUE.
